# SDR LR7A2010103100136

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 35400944
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC3215 FOUND BULKHEAD ATTACH ANGLE CRACKED AT BOTH ENDS DURING REMOVAL OF NLG FITTING AT FS 93.  REPLACED BULKHEAD ATTACH ANGLE IAW LOCKHEED SMP583 CHAPTER 51-60 7 51-70 REF DWG 354009-44.
